Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 55, NWS Lincoln, IL

May 25, 2020Marshall County, Peoria County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2020, 8:59 PM CDT for Marshall County, Peoria County, Woodford County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2020, 8:59 PM CDT (01:59 UTC)
Expired
May 25, 2020, 9:45 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marshall County, IL, Peoria County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 102 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

585 
WUUS53 KILX 260159
SVRILX
ILC123-143-203-260245-
/O.NEW.KILX.SV.W.0055.200526T0159Z-200526T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
859 PM CDT Mon May 25 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Central Marshall County in central Illinois...
  Northwestern Woodford County in central Illinois...
  Northeastern Peoria County in central Illinois...

* Until 945 PM CDT.

* At 858 PM CDT, severe thunderstorms were located along a line
  extending from near Chillicothe to near Rome, moving north at 25
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lacon, Chillicothe, Henry, Sparland, Hopewell, Lake Wildwood,
  Marshall-Putnam County Fairgrounds and Marshall County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have produce widespread wind damage across Peoria 
County. SEEK SHELTER NOW inside a sturdy structure and stay away 
from windows! To report severe weather, contact your nearest law 
enforcement agency. They will send your report to the National 
Weather Service office in Lincoln.

&&

LAT...LON 4112 8933 4110 8935 4110 8922 4086 8938
      4093 8956 4115 8953 4115 8933
TIME...MOT...LOC 0158Z 195DEG 20KT 4097 8953 4091 8942 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
3 follow-up statements
623 
WWUS53 KILX 260216
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
916 PM CDT Mon May 25 2020

ILC143-203-260225-
/O.CAN.KILX.SV.W.0055.000000T0000Z-200526T0245Z/
Woodford-Peoria-
916 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODFORD AND
NORTHEASTERN PEORIA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4112 8933 4110 8935 4110 8922 4093 8933
      4098 8945 4099 8955 4115 8953 4115 8933
TIME...MOT...LOC 0215Z 195DEG 20KT 4106 8950 4100 8939 

$$

ILC123-260245-
/O.CON.KILX.SV.W.0055.000000T0000Z-200526T0245Z/
Marshall-
916 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL MARSHALL COUNTY...

At 915 PM CDT, severe thunderstorms were located along a line
extending from near Sparland to Lacon, moving north at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lacon, Henry, Sparland, Hopewell, Lake Wildwood, Marshall-Putnam
County Fairgrounds and Marshall County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4112 8933 4110 8935 4110 8922 4093 8933
      4098 8945 4099 8955 4115 8953 4115 8933
TIME...MOT...LOC 0215Z 195DEG 20KT 4106 8950 4100 8939 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
404 
WWUS53 KILX 260228
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
928 PM CDT Mon May 25 2020

ILC123-260245-
/O.CON.KILX.SV.W.0055.000000T0000Z-200526T0245Z/
Marshall-
928 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN MARSHALL COUNTY...

At 928 PM CDT, severe thunderstorms were located along a line
extending from near Henry to near Varna, moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Henry, Lake Wildwood and Marshall-Putnam County Fairgrounds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4112 8933 4110 8935 4110 8922 4103 8926
      4108 8954 4115 8953 4115 8933
TIME...MOT...LOC 0228Z 210DEG 20KT 4109 8941 4106 8929 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
344 
WWUS53 KILX 260236
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
936 PM CDT Mon May 25 2020

ILC123-260246-
/O.EXP.KILX.SV.W.0055.000000T0000Z-200526T0245Z/
Marshall-
936 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL COUNTY
WILL EXPIRE AT 945 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 4112 8933 4110 8935 4110 8922 4103 8926
      4108 8954 4115 8953 4115 8933
TIME...MOT...LOC 0236Z 195DEG 20KT 4113 8940 4110 8928 

$$

Shimon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:57 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 25, 6:57 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
657 PM CDT Mon May 25 2020

.SYNOPSIS...
Issued at 310 PM CDT Mon May 25 2020

Summer like heat and humidity, along with scattered showers and
thunderstorms, will continue across central and southeast
Illinois through the middle of the week. Highs in the 80s are
expected each day with lows in the 60s. Showers and thunderstorms
become likely Wednesday through Thursday night as a front slowly
moves through the area. Dry, cooler and less humid weather will
arrive for the weekend.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 310 PM CDT Mon May 25 2020

Isolated to scattered showers and thunderstorms will remain
possible this evening but then diminish over most of the area
after midnight. Northwest of the Illinois river, the isolated
showers will continue during the overnight hours. The frontal
boundary and airmass responsible for the scattered activity will
slowly push toward the area tomorrow and a repeat of this
afternoon is possible tomorrow afternoon. Overnight lows are
expected to be in the 60s with tomorrow afternoon highs again
reaching into the 80s.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 310 PM CDT Mon May 25 2020

Tue night will be another repeat of Mon night with scattered
showers and storms diminishing across the area with only a chance
of precip remaining in the western part of the CWA. Then as the
boundary gets closer to the CWA Wed and Wed night, shower and
storm chances will increase across the area with the highest
chances initially in the west. The boundary is expected to slowly
move through the state Thur through Thur night and models seem to
be trending slower with this, so lingering precip is possible
Friday morning in the southeast parts of the CWA. Once this system
moves through the area, dry weather is expected through the
weekend.

Temps will remain summer-like ahead of the front for Wed and Thur,
but then become cooler behind the front, when afternoon highs
will be more seasonable, in the 70s and overnight lows in the 50s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 657 PM CDT Mon May 25 2020

Convection will continue to bubble up all across central Illinois.
CMI is the farthest from the expected storm activity. A line of
storms just south of SPI and extending eastward through Christian
county is lifting north and could eventually affect DEC and BMI
in a few hours. Have included at least a VCTS at all but CMI
through 03z-04z, with potential for tempos for MVFR or IFR
conditions as storms reach any TAF site. Brief gusty winds to 50
mph could occur with some of the collapsing cells as well. Storm
activity should diminish with loss of heating this evening.
Tomorrow could be a carbon copy of today, with another round of
CU and eventual storms affecting each site. Chance for thunder is
there, but not great enough to warrant any mention in TAFs at
this time. Winds will be generally out of the south through the
period with speeds of around 10kts.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Auten
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Shimon
Hazardous weather outlook, May 25, 3:00 PM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
300 PM CDT Mon May 25 2020

ILZ027>031-036-037-040-041-047-049-050-261100-
Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott-
Stark-Tazewell-Woodford-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Major flooding will continue on the Illinois River near
Havana...while moderate flooding persists along the remainder of
the river.

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Major flooding will continue on the Illinois River near
Havana...while moderate flooding persists along the remainder of
the river.

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Widespread severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042-043-048-051>053-261100-
Christian-De Witt-Logan-Macon-McLean-Menard-Sangamon-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Widespread severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-054>057-061-062-066-067-071-072-261100-
Champaign-Clay-Coles-Cumberland-Douglas-Edgar-Effingham-Jasper-
Moultrie-Piatt-Richland-Shelby-Vermilion-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Storm chances will come to an end
by late Friday as the front settles into the Ohio River Valley.
Widespread severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ063-068-073-261100-
Clark-Crawford-Lawrence-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Minor flooding will continue on the Wabash River from Terre Haute
to Riverton.

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Minor flooding on the Wabash River from Terre Haute to Riverton
will gradually subside over the next few days.

Scattered thunderstorms will occur Tuesday and Wednesday...then
will become more numerous Thursday into early Friday as a cold
front slowly approaches from the northwest. Widespread severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Barnes

In the hours before

Local storm report, May 25, 6:42 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     2 S CUBA                40.46N 90.19W
05/25/2020                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL.

0628 PM     TSTM WND DMG     2 N CUBA                40.52N 90.19W
05/25/2020                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL
            CONDITIONS.

&&

SHIMON
Special weather statement, May 25, 7:29 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Lincoln IL
729 PM CDT Mon May 25 2020

ILZ067-068-260115-
Jasper-Crawford-
729 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD AND
NORTHEASTERN JASPER COUNTIES UNTIL 815 PM CDT...

At 728 PM CDT, Doppler radar was tracking a strong thunderstorm over
New Hebron, or near Robinson, moving northwest at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Robinson, Newton, Oblong, Ste. Marie, Willow Hill, New Hebron,
Hardinville, Hunt City, Stoy, Yale and Sam Parr State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3896 8763 3887 8776 3897 8819 3917 8799
TIME...MOT...LOC 0028Z 121DEG 21KT 3893 8777

Shimon
Special weather statement, May 25, 7:41 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Lincoln IL
741 PM CDT Mon May 25 2020

ILZ037-038-041>043-048-260130-
Logan-Tazewell-Mason-Menard-De Witt-McLean-
741 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...LOGAN...
NORTHWESTERN DE WITT...SOUTHEASTERN TAZEWELL...SOUTHWESTERN MCLEAN
AND EAST CENTRAL MASON COUNTIES UNTIL 830 PM CDT...

At 740 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Middletown to near Chestnut. Movement was
north at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Bloomington, Pekin, Lincoln, Mason City, Normal, Morton, Heyworth,
Tremont, Mackinaw, Atlanta, Delavan, Mount Pulaski, Minier, Hopedale,
McLean, Green Valley, San Jose, Stanford, Emden and Waynesville.

This includes the following highways...
 Interstate 155 between mile markers 0 and 28.
 Interstate 55 between mile markers 120 and 160.
 Interstate 74 between mile markers 131 and 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 4060 8962 4047 8889 3998 8919 4017 8970
TIME...MOT...LOC 0040Z 190DEG 31KT 4014 8957 4004 8915

Shimon
Special weather statement, May 25, 7:48 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
748 PM CDT Mon May 25 2020

ILZ028>031-037-260145-
Tazewell-Marshall-Peoria-Woodford-Stark-
748 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
WOODFORD...STARK...NORTH CENTRAL TAZEWELL AND PEORIA COUNTIES UNTIL
845 PM CDT...

At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hanna City, or 7 miles west of Peoria, moving north at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Peoria, Pekin, East Peoria, Bartonville, Chillicothe, Creve Coeur,
West Peoria, Marquette Heights, Bellevue, Princeville, Rome, Wyoming,
Dunlap, Toulon, Hanna City, Trivoli, Brimfield, Spring Bay, Sparland
and Bay View Gardens.

This includes the following highways...
 Interstate 474 between mile markers 0 and 10.
 Interstate 74 between mile markers 73 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4112 8938 4057 8962 4064 8992 4115 8989
      4115 8987 4118 8986
TIME...MOT...LOC 0048Z 190DEG 25KT 4072 8976

Shimon
Local storm report, May 25, 8:01 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     8 SW LEWISTOWN          40.31N 90.26W
05/25/2020                   FULTON             IL   TRAINED SPOTTER

            GARAGE DAMAGED AND POWER POLE BLOWN DOWN

0625 PM     TSTM WND DMG     3 W FOREST CITY         40.37N 89.89W
05/25/2020                   MASON              IL   TRAINED SPOTTER

            SEVERAL TREE LIMBS WERE BLOWN DOWN AND A PATIO RAILING
            WAS BROKEN

0655 PM     TSTM WND DMG     RIVERTON                39.85N 89.54W
05/25/2020                   SANGAMON           IL   TRAINED SPOTTER

            POWER POLE SNAPPED AND A LARGE TREE BRANCH WAS BLOWN DOWN

0702 PM     TSTM WND DMG     2 N BUFFALO             39.88N 89.41W
05/25/2020                   SANGAMON           IL   CO-OP OBSERVER

            SEVERAL POWER POLES WERE PUSHED OVER

&&

BARNES
Special weather statement, May 25, 8:49 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
849 PM CDT Mon May 25 2020

ILZ044-054>056-260245-
Douglas-Coles-Piatt-Moultrie-
849 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLES...NORTHEASTERN
MOULTRIE...SOUTHEASTERN PIATT AND DOUGLAS COUNTIES UNTIL 945 PM
CDT...

At 849 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charleston, moving north at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Charleston, Mattoon, Tuscola, Arcola, Villa Grove, Arthur, Atwood,
Camargo, Humboldt, Hindsboro, Cooks Mill, Coles, Bourbon, Garrett,
Fairgrange, Bushton, Chesterville and Coles County Airport.

This includes Interstate 57 between mile markers 187 and 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3947 8812 3944 8846 3987 8855 3988 8812
TIME...MOT...LOC 0149Z 167DEG 24KT 3953 8826

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:29 PM CDTSpecial Weather StatementILXCrawford, Jasper46 min
May 25, 7:41 PM CDTSpecial Weather StatementILXLogan, Tazewell49 min
May 25, 7:48 PM CDTSpecial Weather StatementILXPeoria, Stark57 min
May 25, 7:54 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford66 min
May 25, 8:35 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford55 min
May 25, 8:41 PM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford4 hr
May 25, 8:49 PM CDTSpecial Weather StatementILXColes, Douglas56 min
May 25, 9:11 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford4 hr
May 25, 9:50 PM CDTSpecial Weather StatementILXPiatt40 min
May 25, 10:10 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt50 min
May 25, 11:01 PM CDTSpecial Weather StatementILXMcLean44 min
May 26, 12:23 AM CDTAreal Flood WarningILXPeoria, Tazewell, Woodford12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.